On the sum of the fractional parts $\sum_{n\leq x}\{ne\}$
Čebyševskij sbornik, Tome 11 (2010) no. 1, pp. 263-265
Cet article a éte moissonné depuis la source Math-Net.Ru
In the paper we prove unimproval in order of magnitude estimates for the remainder term in asymptotic formula for the sum $\sum_{n\le x} \{ne\}$.
@article{CHEB_2010_11_1_a27,
author = {A. V. Shutov},
title = {On the sum of the fractional parts $\sum_{n\leq x}\{ne\}$},
journal = {\v{C}eby\v{s}evskij sbornik},
pages = {263--265},
year = {2010},
volume = {11},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/CHEB_2010_11_1_a27/}
}
A. V. Shutov. On the sum of the fractional parts $\sum_{n\leq x}\{ne\}$. Čebyševskij sbornik, Tome 11 (2010) no. 1, pp. 263-265. http://geodesic.mathdoc.fr/item/CHEB_2010_11_1_a27/
[1] Ilyasov I. I., Nugaeva Z. T., “Ob ostatke summy $\sum_{n\le x} \{ne\}$”, Algebra i teoriya chisel: sovremennye problemy i prilozheniya, Materialy VII mezhdunarodnoi konferentsii, posvyaschennoi pamyati professora Anatoliya Alekseevicha Karatsuby (Tula, 11–16 maya 2010 goda), TGPU, Tula, 2010, 93–94
[2] Brown T. C., Shiue P. J.-S., “Sums of Fractional Parts of Integer Multiplies of an Irrational”, Journal of Number Theory, 50 (1995), 181–192 | MR | Zbl